Article citationsMore>>

D. D. Vechhia, G. Mastroianni and J. Szabados, “Weighted Approximation of Functions with Endpoint and Inner Singularities by Bernstein Operators,” Acta Mathe- matica Hungarica, Vol. 103, No. 1-2, 2004, pp. 19-41. doi:10.1023/B:AMHU.0000028234.44474.fe

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top